# SDR CA060125008

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 17,196 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 5540 · Rudder Structure
- Part: Bar
- Part number: 6342008
- Condition: Cracked
- Location: Rudder
- Part time: 17,249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SIDE LT RUDDER BAR, CRACK FOUND ON COLLER BETWEEN ACCUATING ARM (FOR RUDDER CABLE) AND RUDDER BAR.  2 ADDITIONAL CRACKS WERE FOUND ADJACENT TO THE INITAL CRACK. (TC NR 20060125008)
